Posted by prodgirl on October 26, 2004, at 1:31:06
In reply to lithium, psyllium and ibuprofen, posted by platinumbride on October 24, 2004, at 8:31:16
> Here's the thing: Lithium was making my tummy very unhappy, and keeping me near the toilet at all times. I figured I could learn to live with that.
I just started at 900mg about 2 weeks ago. The first week, no side effects. As soon as I hit one week, I started having dizzy spells, getting headaches, the tummy aches are almost too much. I have always had GI problems, but the cramps are horrible!
Have you just had problems that "fiber" will fix or are you having horrible pains, too?
> Also, for the ladie's who are reading, I am now FINALLY getting my period again. I was so thrilled until the cramping started. I'm DYING to take some ibuprofen, as that is the only thing that has ever really worked for me, but I keep reading that it is a questionable thing to do.
> What are women on lithium doing for cramps?
Everything that I have read says that there is no interaction between lithium and acetaminophen. I have been taking Tylenol for the headaches I have been getting at about 18 hrs after my doseage. As long as you stay away from anti-imflammitories and aspirin, I think. I don't think you can take Midol because it has a diuretic, which can up your Li levels.
Why does it have to be so hard?